AGENDA

Business Affairs Officers Committee

November 7, 2018 1:30 – 3:00 p.m. UGL Community Room, 3rd Floor

Item	Presenter	Time
Call to Order	Adeeb Mozip &	5 min
	Lisa Shrader, Co-Chairs	1:30 – 1:35pm
-Review and Approval of Meeting Minutes		
- Announcements		
New Business:		
Open Discussion	Debra Williams, HR	10 min 1:35 – 1:45pm
Salary Overpayment	Debra Williams, Anna Robinson, Marcia Lovett, Jackie Wilson	30 min 1:45 – 2:15pm
Unmet IT Needs List	Daren Hubbard, C&IT	30 min 2:15 – 2:45pm
CLDR Process Review	Bill Ging, BTS	15 min
Update		2:45 – 3:00pm
Adjourn		